# SDR YENA2025070800708

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,906 hours, 1,446 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS, "SMOKE CLASS 2 MAINT MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2) FAULT(S) INDICATED BY SMOKE); (RESOLVED ON W/O: 1423668 TASKCARD: NR-00001) PERFORMED BITE TEST OF SDF. BITE TEST OKAY. REF AMM 26-10-00-740-801. NO FAULTS AT THIS TIME. MX-4 UPDATED PLACARD REMOVED."
